Year 2019, Volume , Issue 26, Pages 1 - 12 2019-01-01

Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions

İsmail IBEDOU [1] , Salah ABBAS [2]


In this paper, we introduce the concepts of upper and lower (\alpha, \beta, \theta, \delta, \ell)-continuous fuzzy multifunctions. It is in order to unify several characterizations and properties of some kinds of modifications of fuzzy upper and fuzzy lower semi-continuous fuzzy multifunctions, and to deduce a generalized form of these concepts, namely upper and lower \eta \eta^{*}-continuous fuzzy multifunctions.

General topology, fuzzy topology, multifunction, fuzzy multifunction
  • [1] N. S. Papageoriou, Fuzzy topology and fuzzy multifunctions, J. of Math. Anal. Appl. Vol. 109 (1985), 397 - 425.
  • [2] M. N. Mukherjee and S. Malakar, On almost continuous and weakly continuous fuzzy multifunctions, Fuzzy Sets and Systems Vol. 41 (1991), 113 - 125.
  • [3] E. Tsiporkova, B. D. Baets and E. Kerre, A fuzzy inclusion based approach to upper inverse images under fuzzy multivalued mappings, Fuzzy Sets and Systems Vol. 85 (1997), 93 - 108.
  • [4] E. Tsiporkova, B. D. Baets and E. Kerre, Continuity of fuzzy multivalued mappings, Fuzzy Sets and Systems Vol. 94 (1998), 335 - 348.
  • [5] R. A. Mahmoud, An application of continuous fuzzy multifunctions, Chaos, Solitons and Fractals, Vol. 17(2003), 833 - 841.
  • [6] M. A. Mohammady, E. Ekici, Jafari and M. Roohi, On fuzzy upper and lower contra continuous multifunctions, Iranian J. of Fuzzy Systems Vol. 8(3) (2011), 149 - 158.
  • [7] C. H. Chang, Fuzzy topological spaces, J. of Math. Anal. Appl. 24 (1968) 182 - 190.
  • [8] A. P. · Sostak, On a fuzzy topological structure, Suppl Rend. Circ. Math. Palermo Ser.II 11 (1985) 89 - 103.
  • [9] K. Kuratowski, Topology, Academic Press, New York (1966).
  • [10] A. A. Ramadan, S. E. Abbas and Y. C. Kim, Fuzzy irresolute mappings in smooth fuzzy topological spaces, J. Fuzzy Mathematics Vol. 9(4) (2001), 865 - 877.
  • [11] Y. C. Kim, A. A. Ramadan and S. E. Abbas, Weaker forms of continuity in · Sostak's fuzzy topology, Indian J. of Pure and Appl. Math. Vol. 34(2) (2003), 311 - 333.
  • [12] O. Njastad, On some classes of nearly open sets, Paci¯c J. of Math. Vol. 15 (1965), 961 - 970.
  • [13] A. A. Ramadan and A. Abd El-Latif, Fuzzy pairwise multifunctions, Asian J. of Math. and comp. Res. Vol. 2(4) (2015), 219 - 234.
  • [14] J. Vielma, E. Rosas, (®; ¯; µ; ±; I)-continuous mappings and their decomposition, Divulgaciones Matematicas Vol. 12(1) (2004), 53 - 64.
  • [15] A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. Vol. 96 (2002), 351 - 357.
  • [16] H. Maki, J. Umehara and T. Noiri, Every topological space is pre-T1 2, Mem. Fac. Sci. Kochi Univ. Ser. A Math. Vol. 17 (1996), 33 - 42.
  • [17] Y. H. Yoo, N. K. Min and J. I. Kim, Fuzzy r-minimal structures and fuzzy r-minimal spaces, Far East J. Math. Sci. Vol. 33(2) (2009), 193 - 205.
  • [18] C. Carpintero, E. Rosas and M. Salas, Minimal structures and separation properties, Int. J. of pure and Appl. Math., Vol. 34(3) (2007), 473 - 488.
Primary Language en
Journal Section Research Article
Authors

Author: İsmail IBEDOU

Author: Salah ABBAS

Dates

Publication Date : January 1, 2019

Bibtex @research article { jnt506213, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {1 - 12}, doi = {}, title = {Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions}, key = {cite}, author = {IBEDOU, İsmail and ABBAS, Salah} }
APA IBEDOU, İ , ABBAS, S . (2019). Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions. Journal of New Theory , (26) , 1-12 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/42082/506213
MLA IBEDOU, İ , ABBAS, S . "Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions". Journal of New Theory (2019 ): 1-12 <https://dergipark.org.tr/en/pub/jnt/issue/42082/506213>
Chicago IBEDOU, İ , ABBAS, S . "Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions". Journal of New Theory (2019 ): 1-12
RIS TY - JOUR T1 - Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions AU - İsmail IBEDOU , Salah ABBAS Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 12 VL - IS - 26 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions %A İsmail IBEDOU , Salah ABBAS %T Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 26 %R %U
ISNAD IBEDOU, İsmail , ABBAS, Salah . "Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions". Journal of New Theory / 26 (January 2019): 1-12 .
AMA IBEDOU İ , ABBAS S . Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions. JNT. 2019; (26): 1-12.
Vancouver IBEDOU İ , ABBAS S . Generalized Forms of Upper and Lower Continuous Fuzzy Multifunctions. Journal of New Theory. 2019; (26): 12-1.